# SDR CALA9800443

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14336
- Make and model: Boeing 7373T0
- Aircraft serial: 23574
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT TIE DOWN STRIP CORRODED AT STA 794.3 TO 847.  THE RT CARGO TRACK WAS CUT AND SPLICED IAW SRM 53-00-53, FIGURE 202.
